Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Uncontrollable shaking, hand tremors, losing control of urinary movements. History of cancer

Hi, my mother has stage IV cancer that originated from her bile ducts and have metastasized to her liver and lungs. She has liver cirrhosis as well. I am wondering why she is shaking uncontrollable. Hand tremors started a few days ago, and today they are much worse and it looks like she is starting to lose control of her urinary movements. She has been vomiting a lot over the couple of days, and is on morphine and oxycodone for pain. Thank you.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi !
I read carefully your query and I am so sorry.
Your mother diagnosis is very heavy and so she need some palliative treatment like:
- Electrolit
- Amynoacids
- Treatment like deficits that she had in blood test
She should take Morfine and other pain killer but she need that you to spend so much time with her.

Wishing you all best.

Dr Ilirian
Answered: Mon, 30 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor